# SDR ASAA2015010510155

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,719 hours, 2,156 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, AFTER ENGINE START RECEIVED A FMC DISAGREE MESSAGE.  ACFT GROUNDED. PERFORMED QRH FMC DISAGREE PROCEDURE.  NORMAL OPS RESTORED.
